Extended closed inflationary universes

Sergio Del Campo, Ramón Herrera

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this paper, we study a type of model for a closed inflationary universe using the Jordan-Brans-Dicke theory. Herein we determine and characterize the existence of Ω> 1, together with the period of inflation. We have found that our model, which takes into account a Jordan-Brans-Dicke type of theory, is less restrictive than that used in Einstein's theory of general relativity. Our results are compared to those found in Einstein's theory of relativity.

Original languageEnglish
Pages (from-to)2687-2699
Number of pages13
JournalClassical and Quantum Gravity
Issue number13
StatePublished - 7 Jul 2005
Externally publishedYes


Dive into the research topics of 'Extended closed inflationary universes'. Together they form a unique fingerprint.

Cite this